T Nation

Injection and Pain


#1

I took a shot in the right glute two days ago. Today I am having pain in the lower right hand side of my back. Could it be related? The area I shot is sore to the touch as well and has a lump. What did I do?


#2

You probably didnt inject far enough into the muscle. That is what the swelling is from. The swelling may also cause pressure on some nerves that may radiate pain to your lower back. You should try using a 1.5 inch needle next time, to get deep enough into the muscle. Try putting a heat pad on it and take some advil to reduce swelling and pain.


#3

thanks man! im not sure what length my pins are, but i stuck it in almost the entire way, leaving only a little bit in case it broke... i am thinking of trying a different body part next time. maybe the thigh.


#4

hay bro i did kind of the samething to my thigh a few weeks ago. If it still hurts to the touch I would go have it checked out. I am glad i did because it turned out to be a sist.


#5

Oh man, bro you should really know something as basic as the length of your goddamn pins. 1.5" for your ass is a safe bet.


#6

wow....this has already been said but....you don't know the length of your pins????!!!!!???!!!!

c'mon bro.......1 1/2 " for glutes and 1" for quads and delts.

this isn't rocket science. swab with alcohol, landmark your site, penetrate deep within the muscle, aspirate, inject sloooooowwwlly and massage the area after.

www.spotinjections.com might help a bit.


#7

This is my favorite........

http://www.breastcancerprofessional.com/contents/public/onc/nursing.pdf

check it out


#8

Yeah Viking, I like that one a lot too, as it shows the Ventrogluteal site.